# SDR MASA200700150

- Difficulty date: March 19, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 20,289 hours, 15,576 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1078
- Condition: Malfunctioned
- Location: Mlg
- Part time: 17,103 hours, 12,632 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2944 DSM - PILOT REPORTED WHEN THE GEAR WAS SELECTED TO THE DOWN POSITION, THE NOSE GEAR FAILED TO COME DOWN.  SWITCHED THE HYDRAULIC 3B PUMP TO THE "ON" POSITION AND RECYCLED THE GEAR.  MX REMOVED AND REPLACED THE NLG SELECTOR VALVE.
